Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 26, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 12, 2007, 10:44 AM CDT for Navarro County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2007, 10:44 AM CDT (15:44 UTC)
- Expired
- Mar 12, 2007, 12:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 15:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 3.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 121544
FFWFWD
TXC349-121745-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1044 AM CDT MON MAR 12 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 PM CDT
* AT 1037 AM CDT...NATIONAL WEATHER SERVICE RADAR HAD DETECTED HEAVY
RAINFALL IN THE EASTERN PORTIONS OF NAVARRO COUNTY OVER THE PAST
FEW HOURS. EMERGENCY MANAGEMENT OFFICIALS REPORTED SIGNIFICANT
FLOODING OVER THE WARNED AREA. WHILE THE RAINFALL APPEARS TO BE
ENDING AND IS LIGHT IN NATURE...ADDITIONAL FLOODING FROM RUNOFF IN
LOCALIZED AREAS IS POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NAVARRO...KERENS...POWELL...AND ANGUS
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.
THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS. FIND ALTERNATE ROUTES. SWIFTLY FLOWING WATER CAN CARRY
VEHICLES AWAY. TURN AROUND... DONT DROWN.
LAT...LON 3192 9626 3188 9634 3202 9645 3229 9650
3231 9634 3220 9617 3207 9608 3202 9605
3199 9613 3196 9620
$$
82/JLD2 follow-up statements
000
WGUS74 KFWD 121706
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1206 PM CDT MON MAR 12 2007
TXC349-121745-
NAVARRO TX-
1206 PM CDT MON MAR 12 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
EASTERN NAVARRO COUNTY...
AT 1205 PM CDT...ALTHOUGH RAINFALL HAS ENDED ACROSS EASTERN NAVARRO
COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORTED HOMES FLOODED 9
MILES EAST OF CORSICANA EARLIER TODAY. AREAS OF HIGH WATER WILL
CONTINUE TO RECEDE...AND THE FLASH FLOOD WARNING WILL LIKELY BE
ALLOWED TO EXPIRE AT 1245 PM CDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KERENS
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3192 9626 3188 9634 3202 9645 3229 9650
3231 9634 3220 9617 3207 9608 3202 9605
3199 9613 3196 9620
$$
07/BB000
WGUS74 KFWD 121743
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1243 PM CDT MON MAR 12 2007
TXC349-121750-
NAVARRO TX-
1243 PM CDT MON MAR 12 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1245 PM CDT FOR EASTERN
NAVARRO COUNTY...
HEAVY RAINFALL HAS ENDED ACROSS EASTERN NAVARRO COUNTY AND HIGH
WATERS CONTINUE TO RECEDE. AS A RESULT...THE FLASH FLOOD WARNING
WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 1245 PM. SIGNIFICANT
RAINFALL IS NOT EXPECTED THIS AFTERNOON.
EARLIER...FLOODING OF HOMES WAS REPORTED EAST OF CORSICANA...AND
RADAR ESTIMATES INDICATE THAT 3 TO LOCALLY 5 INCHES OF RAIN FELL
OVERNIGHT AND THIS MORNING ACROSS EASTERN NAVARRO COUNTY.
LAT...LON 3192 9626 3188 9634 3202 9645 3229 9650
3231 9634 3220 9617 3207 9608 3202 9605
3199 9613 3196 9620
$$
07/BBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 12, 10:42 AM CDT, 2 minutes earlier.
Area forecast discussion, Mar 12, 10:42 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 1042 AM CDT MON MAR 12 2007 MISTRANSMISSION EARLIER...CORRECTED TO INCLUDE ALL TEXT .UPDATE... 1042 AM CDT BRIEF UPDATE TO ADJUST AREA OF POPS AND EXCLUDE MENTION OF THUNDER. MINOR ADJUSTMENTS TO OTHER GRIDS TO ACCOUNT FOR CURRENT TRENDS. STABILITY INDUCED BY NOCTURNAL CONVECTION SHOULD PRECLUDE THUNDER THIS AFTERNOON. ONGOING AREA OF PRECIP WILL CONTINUE SKIRTING EASTERN FRINGE OF METROPLEX. REPORTS OF WINDS 40-50MPH WITHIN CONVECTION EAST OF DALLAS...A FEW TREES DOWN AROUND KAUFMAN. SOME GUSTS OVER 40MPH...BUT DO NOT EXPECT ANY SEVERE WEATHER TODAY. SOME REDEVELOPMENT POSSIBLE IN SE ZONES...BUT PRIMARY AREA OF RAIN WILL BE EAST CENTRAL AND NORTHEAST ZONES MIDDAY INTO THE AFTERNOON HOURS. BULK OF CWA WILL BE RAIN-FREE UNTIL NEXT EVENT TUESDAY AFTERNOON/EVENING...TO COULD RESULT IN MORE HEAVY RAIN OVER AREAS THAT RECEIVED CONSIDERABLE RAINFALL LAST NIGHT. WILL ASSESS THIS SITUATION FURTHER FOR THE AFTERNOON PACKAGE. SOME BREAKS IN THE CLOUDS THIS AFTERNOON WILL PUSH TEMPS ABOVE 70F...BUT MOST AREAS INCLUDING THOSE THAT RECEIVED HEAVY RAIN OVERNIGHT WILL REMAIN IN THE 60S. AN ADDITIONAL UPDATE WILL BE ISSUED EARLY AFTERNOON TO ADDRESS MOVEMENT OF PRECIP AND FRESHEN UP TEMPORAL WORDING. 25 && .AVIATION... 640 AM CDT DIFFICULT FORECAST WITH CIGS AND VIS DURING THE NEXT 24 HOURS. LEFT OUT ALL MENTION OF CONVECTION AS ATMOSPHERE IS LIKELY TOO STABLE IN THE WAKE OF MCS MOVING ACROSS CENTRAL AND SE TX. IFR CIGS HAVE REMAINED TO THE WEST ALL NIGHT...AND WITH SUBSIDENCE/WAKE LOW BEHIND MCS...DO NOT HAVE ANY CONFIDENCE THAT THEY WILL MAKE IT INTO THE AREA LATER THIS MORNING LIKE MODELS SUGGEST. HAVE JUST INCLUDED A TEMPO FOR MVFR CIG FROM 16Z TO 20Z. OTHERWISE VFR THROUGH 6Z. THEN THINGS GET TRICKY AGAIN THEREAFTER. MODELS SUGGEST LOW LEVEL SATURATION AND UPPER LEVEL DRYING WITH DENSE FOG OR BUILD-DOWN IFR CIGS POSSIBLE AFTER MIDNIGHT. SATURATED GROUNDS AND LIGHT WINDS AT THE SURFACE SUGGEST DENSE FOG IS POSSIBLE TONIGHT...AND WILL FORECAST IFR VIS AT KACT-KFTW-KAFW WITH 3SM AT DFW AND DAL WHERE HEAT ISLAND MAY HELP OUT THINGS. LATER SHIFTS WILL HAVE TO CHECK THIS OUT FOR FURTHER ADJUSTMENTS. TR.92 && .PREV DISCUSSION... 247 AM CDT SHORT TERM...(THROUGH TUES NIGHT) BUSY MORNING AS EXPECTED...AS FIRST OF SEVERAL S/W DISTURBANCES LIFTED OUT THIS PAST EVENING DEVELOPING THE FIRST LINEAR MCS SEEN IN A LONG WHILE OVER TEXAS. MCV/OUTFLOW RESIDUAL FROM ACTIVITY 24 HRS HAD PUSHED OLD FRONT/AND SFC LOW WELL TO THE SOUTH OVER DEEP S TX ..RESULTING IN MORE OF A LIGHT-MODERATE RAIN EVENT WITH ONLY ISOLATED THUNDER WITH LAPSE RATES STEEP ENOUGH...BUT MAINLY OVER SRN COUNTIES. HAVE INDICATED THIS FOR POPS FOR TODAY. NRN FRINGE OF MCS/STRATIFORM LIGHT RAIN SHIELD TO LINGER UP THROUGH I-20 THROUGH DAYBREAK...WITH EMBEDDED...HEAVIER THUNDER LINGERING OVER FAR SE COUNTIES NEAR CAMERON...MARLIN...HEARNE AND PALESTINE. WILL MAKE LAST MINUTE DECISION THIS MORNING FOR POPS UP FARTHER NWD PER RADAR/SATELLITE CLOUD-TOP TEMPERATURE TRENDS. HAVE DECIDED TO MASSAGE POPS AND CONVECTIVE TYPE THROUGH THE NEXT 48-72 HRS...AS THERES SEEMS TO BE SOME AGREEMENT ON TIMING OF DISTURBANCES. BY AFTERNOON...WILL HOLD HIGHEST POPS FAR SE...WHILE TONING THINGS DOWN UP THIS WAY AND OVER NW COUNTIES...AS CURRENT MCS PROPAGATES TOWARD THE UPPER TX COASTLINE...LIKELY ROBBING ANY INFLOW UP THIS WAY IN MORE STABILIZED AIRMASS. HAVE TONED QPFS DOWN AS WELL...EXCEPT OVER SE COUNTIES. AS UPPER LOW SPINS OVER W TX/NM THROUGH TUES MORNING...THERE WILL LIKELY BE ANOTHER S/W DISTURBANCE EJECT E/ENWD ACROSS CENTRAL/SE TX WITH ANOTHER MCS LIKELY DOWN THAT WAY. WILL HAVE LOW POPS NORTH...TO HIGHER POPS WELL S OF I-20 CLOSER TO INVERTED TROUGH/OLD BOUNDARY...WHERE SFC CONVERGENCE AND BETTER INFLOW OFF THE GULF WILL BE REALIZED ON NRN PERIPHERY OF EXPECT MON NIGHT MCS. WILL HAVE SOME LOCALIZED MODERATE-HEAVY RAINFALL S OF A LAMPASAS...WACO...ATHENS LINE...BUT LIGHT ELSEWHERE. AT LEAST ITS A WELCOME RAIN. OUR PESKY UPPER LOW WILL FINALLY BEGIN A SLOW TRANSITION E/NEWD LATE TUES /TUES NIGHT AS ENERGY DIGS TO OUR NORTH IN NRN STREAM OF POLAR BRANCH OF WLYS. BEST THETA-E AXIS AND LIFT WILL REMAIN IN/NEAR OUR FAR E/SE COUNTIES...WITH BEST INFLOW INTO THOSE AREAS...THUS HELD BEST POPS OVER SE COUNTIES-TO MUCH LOWER NW. NOT A DROUGHT BUSTER BY ANY MEANS FOR NRN 1/2 OF N TX...BUT WELCOME ANYWAY. OTHERWISE... TEMPS WILL BE DEPENDENT ON CLOUD COVER AND ANY DISSIPATION THEREOF. EXPECT W/SW AREAS TO BE THE WARMEST...COOLER FURTHER N/NE YOU GO. STAYED CONSERVATIVE HERE AND DIDNT VENTURE FAR OFF MOS GUIDANCE VALUES WITH UNCERTAINTIES. LONG TERM...(WED AND BEYOND) OUR UPPER LOW WILL CONTINUE ITS PROGRESSIVE VENTURE EWD ACROSS N TX AND SLOWLY AWAY WED INTO WED NIGHT AND HAVE TRENDED POPS/WX DOWN WEST-EAST ACCORDINGLY. NEXT COLD FRONT LOOKS TO MOVE ACROSS THE RED RIVER BY MIDDAY THURS...AND MOVE THRU AT LEAST THOSE AREAS I-20/NWD. THUS COOLEST TEMPS UP TOWARD THE RED RIVER...BUT STILL WARM IN THE SOUTH. ITLL BECOME BRISK AND MUCH COOLER BY THURS NIGHT INTO FRI MORNING...WITH POLAR TAP OF AIRMASS. NOT OVERLY COLD...BUT HIGHS ONLY IN THE 60S MOVING INTO THE WEEKEND...BEFORE MODIFYING BY SUN INTO MON. KEPT FCST DRY...AS MOISTURE LOOKS RELATIVELY SHALLOW FOR ANY REASONABLE POP/WX MENTION BEHIND COLD FRONT. SO DRY/COOLER WILL BE THE THEME IN THE EXTENDED. 05 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 68 58 72 57 76 / 30 20 40 50 30 WACO, TX 70 59 72 58 76 / 50 40 60 60 40 PARIS, TX 67 56 70 57 72 / 60 20 40 60 50 DENTON, TX 67 56 72 57 75 / 30 20 40 40 20 MCKINNEY, TX 67 55 70 57 75 / 40 20 40 50 30 DALLAS, TX 68 60 71 58 76 / 40 20 40 50 30 TERRELL, TX 68 59 71 59 74 / 90 20 50 60 40 CORSICANA, TX 69 59 71 60 74 / 70 40 60 70 40 TEMPLE, TX 73 60 72 58 76 / 50 50 70 70 40 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 07/25/82
Hazardous weather outlook, Mar 12, 5:00 AM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 500 AM CDT MON MAR 12 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 500 AM CDT MON MAR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL WILL OCCUR IN THE SOUTHEASTERN PORTIONS OF NORTH TEXAS THIS MORNING. .DAYS TWO THROUGH SEVEN... AS A SLOW MOVING UPPER LEVEL SYSTEM TO THE WEST LINGERS IN THE AREA...THUNDERSTORM CHANCES WILL CONTINUE THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME BUT LOCALLY HEAVY RAIN WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 92
In the hours before
Special weather statement, Mar 12, 5:51 AM CDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
551 AM CDT MON MAR 12 2007
TXZ145-158>160-174-121145-
HILL TX-MCLENNAN TX-FALLS TX-BELL TX-MILAM TX-
551 AM CDT MON MAR 12 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BELL COUNTY
FALLS COUNTY
HILL COUNTY
MCLENNAN COUNTY
MILAM COUNTY
AT 551 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS IDENTIFIED
STRONG EASTERLY WINDS ASSOCIATED WITH THE BACK EDGE OF A RAIN AND
THUNDERSTORM COMPLEX. THROUGH 7 AM...EAST WINDS MAY BRIEFLY
INCREASE TO AROUND 30 MPH WITH GUSTS AS HIGH AS 50 MPH. AT 550
AM...TEMPLE REPORTED A WIND GUST TO 48 MPH.
LAT...LON 3045 9717 3073 9650 3071 9664 3225 9711
3147 9746 3110 9753
92Local storm report, Mar 12, 6:35 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 AM FLASH FLOOD GROESBECK 31.52N 96.53W
03/12/2007 LIMESTONE TX LAW ENFORCEMENT
S.O. REPORTS WATER OVER FM 937 AND IN CERTAIN AREAS
ALONG FM 39 (S OF MEXIA)Local storm report, Mar 12, 6:38 AM CDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
638 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 AM FLASH FLOOD HEARNE 30.88N 96.59W
03/12/2007 ROBERTSON TX LAW ENFORCEMENT
S.O. REPORTS SEVERAL FM ROADS FLOODED IN AND AROUND
HEARNE AND HWY 79 FLOODED NEAR NAVASOTA RIVERLocal storm report, Mar 12, 6:41 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
641 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM FLASH FLOOD TEAGUE 31.63N 96.28W
03/12/2007 FREESTONE TX LAW ENFORCEMENT
S.O REPORTS FLOODING IN TEAGUE AT HWY 84 & FM 1366 AND
CAR SUBMERGED AT HWY 75N & FM 80 (N OF FAIRFIELD)Local storm report, Mar 12, 7:34 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
734 AM CDT MON MAR 12 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 7 SE MARLIN 31.24N 96.81W
03/12/2007 FALLS TX LAW ENFORCEMENT
S.O. REPORTS SEVERAL LOW WATER CROSSINGS AND FM ROADS
FLOODED IN SE PARTS OF COUNTYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:36 AM CDT | Special Weather Statement | FWD | Hood, Palo Pinto, Parker, Wise | 24 min |
| Mar 12, 4:12 AM CDT | Special Weather Statement | FWD | Bell, Bosque, Hill, Johnson, McLennan, Tarrant | 93 min |
| Mar 12, 4:31 AM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| Mar 12, 4:42 AM CDT | Flash Flood Warning | FWD | Falls | 3 hr |
| Mar 12, 5:36 AM CDT | Flash Flood Warning | FWD | Leon, Limestone | 114 min |
| Mar 12, 5:51 AM CDT | Special Weather Statement | FWD | Bell, Falls, Hill, McLennan, Milam | 54 min |
| Mar 12, 6:07 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 3 hr |
| Mar 12, 7:04 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 3 hr |
| Mar 12, 7:27 AM CDT | Flash Flood Warning | FWD | Leon, Limestone | 48 min |
| Mar 12, 8:58 AM CDT | Flash Flood Warning | FWD | Freestone, Navarro | 107 min |
| Mar 12, 9:53 AM CDT | Flash Flood Warning | FWD | Anderson, Henderson | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.